MathSciNet Relay Station
MathSciNet bibliographic data
MR898623 (89g:32049) 32M10 (22E40 32C42)
Gelʹfand, I. M.; Serganova, V. V. Combinatorial geometries and the strata of a torus on homogeneous compact manifolds. (Russian) Uspekhi Mat. Nauk 42 (1987), no. 2(254), 107–134, 287.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement